MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; DISPOSABLE BIOPSY FORCEP

US ENDOSCOPY CENTRA; DISPOSABLE BIOPSY FORCEP
Model Number 00711250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The centra disposable biopsy forceps subject of the event were discarded by user facility personnel and are not available for return or evaluation.Without the return and evaluation of the devices, the cause of the event could not be determined.User facility personnel stated that no issues were noted with the function or operation of the centra disposable biopsy forceps during pre-procedure checks.The instructions for use states, "the whole device should be checked whether there is any damage (i.E.Bend of connection part and inflexible opening and closing of forceps) before using this product.If the problem exists, please do not use.Do not force the distal end of the insertion portion against body cavity tissue.Doing so could cause patient injury, such as perforation, bleeding, or mucous membrane damage.Do not insert the instrument into the endoscope while the cups are open.Otherwise, patient injury, such as perforation, bleeding, or mucous membrane damage could occur.It could also damage the endoscope and/or instrument.Biopsy may cause bleeding.If you take a large sample or press the instrument's distal end against tissue excessively, the risk of bleeding will increase.Perform biopsy on minimum necessary spots only.Potential complications: those associated with gastrointestinal endoscopy include, but are not limited to: mucosal tearing, swelling, bleeding, perforation and infection." steris offered in-service training on the proper use and operation of the centra disposable biopsy forceps however, the user facility declined.The device history record was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during patient procedures with the use of a centra disposable biopsy forceps, the user noted bleeding at the biopsy site, tearing of the tissue, and difficulty removing the tissue from the device teeth.The patient procedures were completed successfully with another device.

Brand Name
CENTRA
Common Device Name
DISPOSABLE BIOPSY FORCEP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25634899
Report Number1528319-2026-00075
Device Sequence Number9561935
Product Code PTS
UDI-Device Identifier00724995180645
UDI-Public(01)00724995180645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711250
Device Catalogue Number00711250
Device Lot Number(10)107038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown